# SDR CA090715004

- Difficulty date: July 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10391088
- Condition: Cracked
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HAVE BEEN NOTICING CRACKS IN 1200 SERIES MAG COILS.  THIS IS OCCURRING ON MAGS WITH LESS THAN 500 HRS UP TO 2000+ HRS, 4 OF THESE MAGS WERE MFG IN 2002, 2003, 2004 AND 2008 (INDICATED BY THE FIRST 2 DIGITS OF THE S/N) AND THE `BL` IN THE PN INDICATES TCM REBUILT MAGS. NEW MAGS HAVE A `10` AT THE BEGINNING OF THE P/N. THESE COILS ARE ALL OF THE BLUE PLASTIC COVER DESIGN WITH BATCH NR`S STAMPED IN WHITE IN THE RANGE SHOWN FROM PN BL-349290-1 SN F02KA067R TIME EXP`D CORE, BATCH NR 4800229.  FROM PN BL-349310-1 SN F03FA172R TIME EXP`D CORE, BATCH NR 4800315.  FROM PN 10-349350-4 SN F04HA183 TIME EXP`D CORE, BATCH NR 4800432.  FIRST COIL NOTICED, PN AND SN DATA NOT RECORDED, BATCH NR 4800543.  FROM PN BL-349350-4 SN F08CA206R LESS THAN 500 HRS (SENT IN FOR 500 HR INSP.) BATCH NR 4800812.  ALL COILS WERE REMOVED FROM SERVICE. MFG IS BEING CONTACTED ABOUT THIS ISSUE.
